# SDR R7MR33372

- Difficulty date: May 4, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 467 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 EACH KIT PART NUMBER 355A091036-01 CORRECTED PROBLEM.  4 HALF SHELLS EQUALS 1 KIT.  TRB SN LOCATED AT AEC SHOP UNDER RMH PO 2001-002957.  THIS MMIR FOR HALF SHELLS BEING REPLACED UNDER AEC QUOTE 873-01.
